# SDR FDEA200901210304

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Forging
- Condition: Corroded
- Location: L3 Door Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, L3 DOOR EXTERIOR WINDOW FORGING, FOUND CORROSION.
